# SDR YENA20160802673

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 40,296 hours, 13,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT SEAT 19ABC EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED SEAT HARNESS, PN D9299200900100 IAW AMM 33-51-18.  OPS CHECK WAS PERFORMED.  OPS CHECK PASSED.  ACFT OK FOR SERVICE.
